I had taken 10 mgs for20 years thought I didn't need it anymore weened myself off of it in October 2015 did real well for about 6 months then everything depression panic attacks started back.My psychiatrist told me since I was off of it just to take small dose and go up to at least 5mgs that was months ago I still can't get to that dose it makes me feel so tired He is retiring don't know what to do very sensitive to medicine can anyone help me?
I've thought about this long and hard and I can't get my doctor to try me on a tiny dose (done by a compounding pharmacist). He does not believe it may be effective, I think with my experience at normal dosages gives my the right to think otherwise.
Keep trying I guess is the best advice. Good luck. :-)
20 years is a long time to take Prozac. You may have come to a point that it just will not work the same for you. Only you will know what dose works best for you. It may be best to start working on finding a new doctor as soon as you can before your's retires. Maybe a fresh set of eyes and ears can help you find another med or give you other options.
Hope you start to feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2013 • 6 answers
Posted 11 Sep 2014 • 2 answers
Posted 7 Feb 2015 • 2 answers
Posted 7 Jan 2018 • 5 answers
Posted 29 Aug 2018 • 2 answers